Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from antral gastritis and abdomen and waist pain. Suggest medicine?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
Hi, I am XXXXXXX I am suffering from antral gastritis and pain in my abdomen & waist. Kindly suggest me about the medicine for treatment of the same.
Posted Mon, 28 May 2012 in Abdominal Pain
Answered by Dr. Ajit Naniksingh Kukreja 2 hours later

Thanks for posting your query

How did you come to the diagnosis of antral gastritis ? Was it clinical or endoscopic ?

Has an H Pylori test been done ?

Are you constipated ?

Revert back with this information to help me help you better?

Above answer was peer-reviewed by
Follow-up: Suffering from antral gastritis and abdomen and waist pain. Suggest medicine? 20 hours later
Hi Sir
Yes I have done endoscopic to know the antral gastritis.
But, H Pylori test has not been done.
I am suffering from constipation some times.
Answered by Dr. Ajit Naniksingh Kukreja 31 minutes later

Thanks for the information

Here are few tips for managing gastritis

Unfortunately online forum rules do not allow us to prescribe medicines without examining the patient

Avoid spicy, fermented and fried meals,
Avoid aerated drinks
Avoid smoking or tobacco in any form
Avoid alcohol
Take lot of fluids daily
Exercise atleast five days a week
Take small frequent meals
If obese reduce weight
Manage your stress levels

A good antacid and a proton pump inhibitor would be treatment of choice in your case

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept this reply and rate it

Get Well Soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor